# SDR CA000614018

- Difficulty date: June 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,814 hours
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4000
- Condition: Failed
- Location: Elt
- Component: Emergency Locato
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL RECERTIFICATION, THE ELT WAS FOUND TO HAVE NO TRANSMIT POWER OUTPUT.  THE UNIT WAS SENT BACK TO  FOR REPAIR STATION.
